# SDR CA110422002

- Difficulty date: April 22, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC2MKI
- Aircraft time: 12,182 hours
- Engine: Pwa R985AN14B
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: C2TP57
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 12,182 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE COMPLING WITH AD CF-1991-42R1, THE FRONT SPAR WEB WAS FOUND CRACKED.
